# SDR DALA2024010800210

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 73,945 hours, 34,856 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CVG DUE TO FAILURE OF RT WING ANTI-ICE. CORRECTIVE ACTION: DEFERRED WING ANTI-ICE PER MEL. LATER REPLACED THE RT WING ANTI-ICE CONTROL RELAY 5DL.
